Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("CONSTANTE MOUVEMENT")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 284

  • Page / 12

Export

Selection :

  • and

CLASSICAL MECHANICS AND CONSTANTS OF MOTIONSTEEB WH.1982; HADRONIC J.; ISSN 0162-5519; USA; DA. 1982; VOL. 5; NO 5; 6 P.; BIBL. 7 REF.Conference Paper

Q-DYNAMICAL SYSTEMS AND CONSTANTS OF MOTION.MARMO G; SIMONI A.1976; LETTERE NUOVO CIMENTO; ITAL.; DA. 1976; VOL. 15; NO 6; PP. 179-184; BIBL. DISSEM.Article

NEW CONSTANTS OF MOTION FOR SYSTEMS OF FREE GRAVITATING PARTICLES IN NEWTON'S AND EINSTEIN'S THEORIES OF GRAVITATIONENOSH M; KOVETZ A.1973; ANN. PHYS.; DA. 1973; VOL. 75; NO 2; PP. 601-604; BIBL. 3 REF.Serial Issue

NUMERICAL COMPUTATIONS ON THE CONSTANTS OF MOTION OF A HAMILTONIAN SYSTEM.CASARTELLI M; CASATI G; GALGANI L et al.1975; LETTERE NUOVO CIMENTO; ITAL.; DA. 1975; VOL. 13; NO 14; PP. 522-524; BIBL. 10 REF.Article

ISOLATING CONSTANTS OF MOTION FOR THE HOMOGENEOUS TURBULENCE OT TWO AND THREE DIMENSIONS.LEE J.1975; J. MATH. PHYS.; U.S.A.; DA. 1975; VOL. 16; NO 7; PP. 1367-1373; BIBL. 16 REF.Article

CONSTRUCTION OF NEW INTEGRABLE HAMILTONIANS IN TWO DEGREES OF FREEDOMHOLT CR.1982; J. MATH. PHYS. (N. Y.); ISSN 0022-2488; USA; DA. 1982; VOL. 23; NO 6; PP. 1037-1046; BIBL. 15 REF.Article

SUR L'INTEGRABILITE DU SYSTEME DE HENON-HEILESGRAMMATICOS B; DORIZZI B; PADJEN R et al.1982; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 2: MECANIQUE, PHYSIQUE, CHIMIE, SCIENCES DE L'UNIVERS, SCIENCES DE LA TERRE; ISSN 0750-7623; FRA; DA. 1982; VOL. 294; NO 9; PP. 541-544; ABS. ENG; BIBL. 9 REF.Article

OBSERVABLES, CONSTANTS OF THE MOTION AND ERGODICITY IN QUANTUM-STATISTICAL MECHANICS OF FINITE SYSTEMS. II. APPLICATIONS.SISKENS TJ; BONGAARTS PJM.1974; PHYSICA; PAYS-BAS; DA. 1974; VOL. 74; NO 2; PP. 307-329Article

THOID-ORDER CONSTANTS OF MOTION IN QUANTUM MECHANICS.DATTA MAJUMDAR S; ENGLEFIELD MJ.1978; INTERNATION. J. THEOR. PHYS.; GBR; DA. 1978; VOL. 16; NO 11; PP. 829-835; BIBL. 8 REF.Article

CONSTANTS OF MOTION IN A HELICAL MAGNETIC FIELDJONES RD.1981; PHYS. FLUIDS; ISSN 0031-9171; USA; DA. 1981; VOL. 24; NO 3; PP. 564-565; BIBL. 7 REF.Article

HIGHER-ORDER NOETHER SYMMETRIES AND CONSTANTS OF THE MOTIONSARLET W; CANTRIJN F.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 2; PP. 479-492; BIBL. 20 REF.Article

A CLASSICAL CONSTANT OF MOTION WITH DISCONTINUITIESPERES A.1979; J. PHYS. A; GBR; DA. 1979; VOL. 12; NO 10; PP. 1711-1713; BIBL. 2 REF.Article

CONSTANTS OF THE MOTION IN LAGRANGIAN MECHANICS.CRAMPIN M.1977; INTERNATION. J. THEOR. PHYS.; GBR; DA. 1977; VOL. 16; NO 10; PP. 741-754; BIBL. 4 REF.Article

INTEGRALS AND SYMMETRIES: THE BERNOULLI-LAPLACE-LENZ VECTORMARIWALLA KH.1982; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1982; VOL. 15; NO 9; PP. L467-L471; BIBL. 18 REF.Article

GENERALIZED RAY-REID SYSTEMSLUTZKY M.1980; PHYS. LETT. SECT. A; ISSN 0375-9601; NLD; DA. 1980; VOL. 78; NO 4; PP. 301-303; BIBL. 3 REF.Article

ANGULAR MOMENTUM AND SEPARATION CONSTANT IN THE KERR METRICDE FELICE F.1980; J. PHYS. A; GBR; DA. 1980; VOL. 13; NO 5; PP. 1701-1708; BIBL. 10 REF.Article

REDUCTION OF SYMPLECTIC MANIFOLDS THROUGH CONSTANTS OF THE MOTIONMARMO G; SALETAN EJ; SIMONI A et al.1979; NUOVO CIMENTO, B; ITA; DA. 1979; VOL. 50; NO 1; PP. 21-36; ABS. ITA/RUS; BIBL. 12 REF.Article

ISOLATING CONSTANTS OF MOTION IN TWO-DIMENSIONAL TURBULENCE.LEE J.1977; PHYS. OF FLUIDS; U.S.A.; DA. 1977; VOL. 20; NO 8; PP. 1250-1254; BIBL. 4 REF.Article

NONPOLYNOMIAL CONSTANTS OF THE MOTION AND PARTIAL SEPARATION OF THE HAMILTON-JACOBI EQUATIONKALNINS EG; MILLER W JR.1982; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1982; VOL. 13; NO 2; PP. 127-137; BIBL. 8 REF.Article

ON THE LIE SYMMETRIES OF THE CLASSICAL KEPLER PROBLEMPRINCE GE; ELIEZER CJ.1981; J. PHYS. A; ISSN 0305-4470; GBR; DA. 1981; VOL. 14; NO 3; PP. 587-596; BIBL. 16 REF.Article

GENERALIZED SYMMETRIES AND CONSTANTS OF MOTION OF EVOLUTION EQUATIONSFOKAS AS.1979; LETTERS MATH. PHYS.; NLD; DA. 1979; VOL. 3; NO 6; PP. 467-473; BIBL. 12 REF.Article

DIFFERENTIAL CONSTANTS OF MOTION FOR SYSTEMS OF FREE GRAVITATING PARTICULES. II: GENERAL RELATIVITYENOSH M; KOVETZ A.1978; INTERNATION. J. THEOR. PHYS.; GBR; DA. 1978; VOL. 17; NO 5; PP. 319-346; BIBL. 5 REF.Article

AN ELEGANT BUT "SIMPLE" FORM FOR THE DIRAC HYDROGEN ATOM.EDMONDS JD JR.1978; FOUND. OF PHYS.; U.S.A.; DA. 1978; VOL. 8; NO 1-2; PP. 123-129; BIBL. 3 REF.Article

DIFFERENTIAL CONSTANTS OF MOTION FOR SYSTEMS OF FREE GRAVITATING PARTICLES. I. NEWTON'S THEORYENOSH M; KOVETZ A.1977; INTERNATION. J. THEOR. PHYS.; GBR; DA. 1977 PUBL. 1978; VOL. 16; NO 12; PP. 895-913; BIBL. 5 REF.Article

CONSTANTS OF MOTION AND NON-STATIONARY WAVE FUNCTIONS FOR THE DAMPED, TIME-DEPENDENT HARMONIC OSCILLATORREMAUD B; HERNANDEZ ES.sd; FRA; DA. S.D.; LSNN/80-01; 25 P.; 30 CM; BIBL. 30 REF.Report

  • Page / 12